MathSciNet Relay Station
MathSciNet bibliographic data
MR1843787 34C27 (35B05 35B10 42A75 46E99)
Blot, J.; Pennequin, D. Spaces of quasi-periodic functions and oscillations in differential equations. Special issue dedicated to Antonio Avantaggiati on the occasion of his 70th birthday. Acta Appl. Math. 65 (2001), no. 1-3, 83–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement